# SDR 3S9A114702

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N5T
- Make and model: Cessna 750
- Aircraft serial: 104
- Aircraft time: 4,214 hours, 2,342 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF KHPN EN ROUTE TO KSUA, PILOTS COULD NOT RAISE THE LANDING GEAR.  GEAR HANDLE WOULD NOT MOVE.  DIVERTED TO KSWF WHERE THERE IS A CESSNA SERVICE CENTER.  IMMEDIATE ACTION TAKEN:  AS PER THE CESSNA ABNORMAL CHECKLIST, LANDED AS SOON AS PRACTICAL AND KEPT THE SPEED BELOW THE MAX GEAR SPEED.  REQUESTED A DIVERT TO KSWF ADVISING ATC OF THE NATURE OF THE DIVERT.  NO EMERGENCY WAS DECLARED AND LANDED WITHOUT ANY FURTHER INCIDENT.  AT CESSNA FACILITY GEAR WAS SERVICE WITH N2 AND FLUID.  LEAK CHECK AND GEAR SWING OPS CHECK GOOD.
